The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (934 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 2, 1986, pp. 99–110
DOI: 10.4171/ZAA/183

Published online: 1986-04-30

Deformations of Hyperbolic Structures without the Completeness Condition

Boris N. Apanasov[1]

(1) University of Oklahoma, Norman, USA

In the general case of deformations without the completeness condition we will show that the complex dimensionality of the space Def* $M^3$ is equal to the nunber of isolated ends of the three-manifold $M^3$. For $n \geq 4$ there exists a strong rigidity of deformations, similar to the rigidity of complete hyperbolic structures.

No keywords available for this article.

Apanasov Boris: Deformations of Hyperbolic Structures without the Completeness Condition. Z. Anal. Anwend. 5 (1986), 99-110. doi: 10.4171/ZAA/183